# SDR UPS97422834

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, PYLON NR 2 FOUND DURING SB 747-54-2034 CRACK UNDER OLD DOUBLER 3.5 LONG RUNNING TO MID SPAR CHORD NAC STA 180 RT SIDE.  TRIMMED SKIN AND DOUBLER, INSTALLED FILLER.  INSTALLED THE LARGE DOUBLER ACC KLM DFX 97-087 ISSUE 3, EFN 747-54-0156.
